# SDR QXEA2017053100385

- Difficulty date: May 4, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,858 hours, 39,414 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510101
- Condition: Corroded
- Location: Bs 228.5-570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 13 SEAT TRACK CORRODED IN SEVERAL AREAS BS 228.5 - 570. BLENDED OUT CORROSION IAW SRM 53-20-49, REPAIR 2. ALL BLENDS WITHIN LIMITS. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801.
